# SDR DALA2016041303684

- Difficulty date: October 3, 2014
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FUSELAGE SKIN AT BS 1640, AT THE UPPER FWD CORNER OF THE OUTFLOW VALVE CUT OUT.  ER/A 471888-14 AUTHORIZED REPAIR.  COMPLIED WITH SECTION II OF ERA 471888C-14, REV C IAW NDTM PT 6, 53-00-06 AT BS 1640, STR 22-24L WITH NO DEFECTS NOTED.
